# SDR TWAA0008404

- Difficulty date: May 25, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 2,718 hours, 1,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 57781
- Condition: Broken
- Location: Cabin
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING IT WAS NOTED THAT THE EGRESS LIGHT COVER WAS BROKEN AT ROWS 18DEF.  REPLACED LENS.  AC04  4-12-00  DFW.
